# SDR AALA20050644

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT IN COCKPIT AND ABOVE L1 AND R1 DOOR INOPERATIVE.  REPLACED BATTERY PACK AT B523 FOR EMERGENCY LIGHT IN COCKPIT AND ABOVE L1 AND R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
